# SDR GTIA2018083002822

- Difficulty date: August 30, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 26,257 hours, 11,561 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  F/A REPORTED A BURNING OIL ODOR IN THE AFT GALLEY AREA.  APPLIED COM FUME PROCEDURE E AND FUMES DISSIPATED IAW TSM 05-50-00.  ODOR WAS LOCALIZED TO THE AFT GALLEY AREA.  R & R THE AFT LAVATORY FILTER AS A PRECAUTION IAW AMM 21-23-00. RAN THE NR1 ENGINE, AND NR 1 PACK,  NO ODOR.  RAN THE NR 2 ENGINE, AND NR 2 PACK, NO ODOR IAW AMM 71-00-00. ACFT OK FOR SERVICE.
